PMO OpenIR  > 期刊(老文献)
The relation between symmetric and symplectic methods
Huang, TY; Wang, CB; Zhao, ZY
1998
Source PublicationCHINESE ASTRONOMY AND ASTROPHYSICS
ISSN0275-1062
Volume22Issue:1Pages:101-112
AbstractIt is shown that, in a certain sense, the symmetric method is symplectic method when integrating linear conservative dynamic systems. It is pointed out that, on the left half complex h lambda plane (h the steplength, lambda the characteristic foot of the system), there exists a region of relative stability for the symmetric method. The symmetric method is applicable to nonlinear hamiltonian systems that do not contain velocity explicitly; it is not applicable to systems that contain velocity explicitly.
KeywordSymmetric Method Symplectic Method
Subject AreaAstronomy & Astrophysics
WOS HeadingsScience & Technology ; Physical Sciences
Indexed BySCI
Language英语
WOS Research AreaAstronomy & Astrophysics
WOS SubjectAstronomy & Astrophysics
WOS IDWOS:000082336300015
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://libir.pmo.ac.cn/handle/332002/8375
Collection期刊(老文献)
Affiliation1.Nanjing Univ, Dept Astron, Nanjing 210008, Peoples R China
2.Chinese Acad Sci, Purple Mt Observ, Nanjing 210008, Peoples R China
Recommended Citation
GB/T 7714
Huang, TY,Wang, CB,Zhao, ZY. The relation between symmetric and symplectic methods[J]. CHINESE ASTRONOMY AND ASTROPHYSICS,1998,22(1):101-112.
APA Huang, TY,Wang, CB,&Zhao, ZY.(1998).The relation between symmetric and symplectic methods.CHINESE ASTRONOMY AND ASTROPHYSICS,22(1),101-112.
MLA Huang, TY,et al."The relation between symmetric and symplectic methods".CHINESE ASTRONOMY AND ASTROPHYSICS 22.1(1998):101-112.
Files in This Item:
File Name/Size DocType Version Access License
1998057The relation (699KB) 开放获取LicenseView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Huang, TY]'s Articles
[Wang, CB]'s Articles
[Zhao, ZY]'s Articles
Baidu academic
Similar articles in Baidu academic
[Huang, TY]'s Articles
[Wang, CB]'s Articles
[Zhao, ZY]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Huang, TY]'s Articles
[Wang, CB]'s Articles
[Zhao, ZY]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 1998057The relation between symmetric and symplectic methods.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.